# SDR CALA9900017

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 218 - 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND EXPOSED SEAT TRACK MATERIAL RT CENTER SEAT TRACK BETWEEN STA 218 - 229.  REMOVED AND REPLACED SEAT TRACK AT STA 218 THROUGH STA 229 RT CENTER PER SRM 53-05.
